# SDR DXTA2024031411191

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 14,904 hours, 11,348 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: UNKNOWN
- Condition: Separated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PASSING FL310 TO FL340,  HEARD A BANG & SAW CABIN ALTITUDE RISE.  STARTED EMER DESCENT AS CABIN RISE AT A RATE OF 3,200FT/MIN.   ABLE TO DESCEND 10,000FT .  NOTICED NO AIRFLOW INTO CABIN DURING DESCENT & AN INCREASING TEMP.  AFTER INSP & OPS CHKS,  OPENED FORWARD FLOOR PANEL & FOUND TRANSITION DUCT SEPERATED FROM THE SUPPLY DUCT AT FLEXIBLE COUPUNG, INSPECTED & FOUND NO DAMAGE TO EITHER DUCTS FLANGES OR ANY SURROUNDING AREAS & REINSTALLED FLEXIBLE COUPLING IAW AMM 21•21-00,  PERFORMED APU PRESSURIZATION & FOUND OUTFLOW VALVES TO NOT BE CLOSING FULLY. PERFORMED APU LEAK CHECK AGAIN & FOUND TEE FITTING LEAKING. TIGHTENED B-NUT ON MANUAL PRESSURIZATION LINE IAW AMM 21-30-00. LEAK & OPS CHECKED IAW AMM 21-30-00.
